# SDR FDEA201901250204

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 60,861 hours, 35,727 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACT RECEIVED EICAS "GEAR DISAGREE" MSG.  AFTER 20 SEC MSG WENT AWAY. NOTE- GEAR SHOWED UP AMBER GEAR LIGHT WAS ILLUMINATED AND WENT AWAY AFTER 20 SEC. T/S REF. FIM 32-30 FT 815, CLEARANCE OUT OF LIMITS ON S10073 AND S10240, S10242, ADJUSTED ALL REF. AMM 32-61-02-2, REQUIRES GEAR SWING. REF FIM 32-30 FT 815, PERFORMED 5 SUCCESSFUL RETRACTS/EXTENSIONS OF GEAR WITH NO FAULTS USING EXTERNAL HYDRAULIC POWER REF AMM 29-11-00-2, OPS CHECK GOOD, NO FAULTS NOTED, A/C OK FOR SERVICE.
